# SDR UIEA2019111435897

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,582 hours, 21,552 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING; APU START EICAS MSG, APU FAULT.( PERFORMED VISUAL CHECK OF THE APU OIL NOT VISIBLE IN SIGHT GLASS. SERVICED APU IAW AMM 12-13-04 AND PERFORMED APU OPERATIONAL CHECK; OPS CHECK GOOD AT THIS TIME. VERIFIED OIL CAP IS INSTALLED. NO LEAKS NOTED.  NOTE: LP 1111482 - M5: APU COLD SOAK START VERIFICATION MDDR 120552 OPENED DUE TO ITEM ABOVE.  LP 1111484 - ITEM 2: APU COLD SOAK START ATTEMPTED FL 360, SAT -58 C, 0853Z, START SUCCESSFUL ON FIRST ATTEMPT. THIS CLEARS MDDR 120552. PLACARD REMOVED AND MCC NOTIFIED.  )
